# SDR SWAA2023101295145

- Difficulty date: August 29, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING 2023-549814<[01] REPLACED WEB TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW B737-800 SRM 51-40-02 DWG 115A2512 SHEET 16 REV-. SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED WEB TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW B737-800 SRM 51-40-02 DWG 115A2512 SHEET 16 REV-.  SEE INDIVIDUAL SIGNS OFF BELOW
